American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 114 found      Go to page: 1 2 3 4

[61] N. Mandouvalos. Relativity of the spectrum and discrete groups on hyperbolic spaces. Trans. Amer. Math. Soc. 350 (1998) 559-569. MR 1389787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Józef Dodziuk and Jay Jorgenson. Spectral asymptotics on degenerating hyperbolic $3$-manifolds. Memoirs of the AMS 135 (1998) MR 1434990.
Book volume table of contents   

[64] Stephen S Gelbart. Lectures on the Arthur-Selberg Trace Formula. University Lecture Series 9 (1996) MR MR1410260.
Book volume table of contents   

[65] Stephen S Gelbart. $(G,M)$-families and the spectral $J_{\chi }(f)$. University Lecture Series 9 (1996) 63-74.
Book volume table of contents   
View Article: PDF

[66] Stephen S Gelbart. Arthur's modified kernels II: The spectral terms. University Lecture Series 9 (1996) 17-29.
Book volume table of contents   
View Article: PDF

[67] Stephen S Gelbart. Introduction to the trace formula. University Lecture Series 9 (1996) 1-6.
Book volume table of contents   
View Article: PDF

[68] Stephen S Gelbart. Arthur's modified kernels I: The geometric terms. University Lecture Series 9 (1996) 7-15.
Book volume table of contents   
View Article: PDF

[69] Stephen S Gelbart. Simple forms of the trace formula. University Lecture Series 9 (1996) 45-51.
Book volume table of contents   
View Article: PDF

[70] Stephen S Gelbart. Applications of Paley--Wiener, and concluding remarks. University Lecture Series 9 (1996) 87-96.
Book volume table of contents   
View Article: PDF

[71] Stephen S Gelbart. More explicit forms of the trace formula. University Lecture Series 9 (1996) 31-43.
Book volume table of contents   
View Article: PDF

[72] Stephen S Gelbart. Applications of the trace formula. University Lecture Series 9 (1996) 53-61.
Book volume table of contents   
View Article: PDF

[73] Stephen S Gelbart. Jacquet's relative trace formula. University Lecture Series 9 (1996) 75-86.
Book volume table of contents   
View Article: PDF

[74] Ralph Phillips. Conjugacy classes of $\Gamma(2)$ and spectral rigidity . Math. Comp. 64 (1995) 1287--1306, S35--S37. MR 1303088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Christopher M. Judge. On the existence of Maass cusp forms on hyperbolic surfaces with cone points . J. Amer. Math. Soc. 8 (1995) 715-759. MR 1273415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[77] D. I. Wallace. The Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ . Trans. Amer. Math. Soc. 345 (1994) 1-36. MR 1184117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. Eie and A. Krieg. The theory of Jacobi forms over the Cayley numbers . Trans. Amer. Math. Soc. 342 (1994) 793-805. MR 1195510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Marvin I. Knopp. On the cuspidal spectrum of the arithmetic Hecke groups . Math. Comp. 61 (1993) 269-275. MR 1189519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Shepley L. Ross. A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$ . Trans. Amer. Math. Soc. 331 (1992) 425-447. MR 1053115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jonathan Huntley and David Tepper. A local Weyl's law, the angular distribution and multiplicity of cusp forms on product spaces . Trans. Amer. Math. Soc. 330 (1992) 97-110. MR 1053114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Shin-ya Koyama. Determinant expression of Selberg zeta functions. II . Trans. Amer. Math. Soc. 329 (1992) 755-772. MR 1141858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. Phillips and P. Sarnak. Perturbation theory for the Laplacian on automorphic functions . J. Amer. Math. Soc. 5 (1992) 1-32. MR 1127079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Dennis A. Hejhal. Eigenvalues of the Laplacian for Hecke triangle groups. Memoirs of the AMS 97 (1992) MR 1106989.
Book volume table of contents   

[88] Steven Zelditch. Selberg trace formulae and equidistribution theorems for closed geodesics and Laplace eigenfunctions: finite area surfaces. Memoirs of the AMS 96 (1992) MR 1101972.
Book volume table of contents   

[89] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[90] Shin-ya Koyama. Determinant expression of Selberg zeta functions. III . Proc. Amer. Math. Soc. 113 (1991) 303-311. MR 1062391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 114 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia